Vol. 5, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors

Blake Allen, Erin Martin, Eric New and Dane Skabelund

Vol. 5 (2012), No. 1, 51–60
Abstract

We explore the properties of ΓE(R), the graph of equivalence classes of zero-divisors of a commutative Noetherian ring R. We determine the possible combinations of diameter and girth for the zero-divisor graph Γ(R) and the equivalence class graph ΓE(R), and examine properties of cut-vertices of ΓE(R).

Keywords
zero-divisor graph, diameter, girth, cut vertices
Mathematical Subject Classification 2010
Primary: 13A99
Milestones
Received: 19 January 2011
Revised: 2 August 2011
Accepted: 18 August 2011
Published: 28 April 2012

Communicated by Scott Chapman
Authors
Blake Allen
Department of Mathematics
Utah Valley University
Orem, UT 84058
United States
Erin Martin
Department of Physics and Mathematics
William Jewell College
Liberty, MO 64068
United States
Eric New
Department of Mathematics and Statistics
The College of New Jersey
Ewing, NJ 08628
United States
Dane Skabelund
Department of Mathematics
Brigham Young University
Provo, UT 84602
United States